mental-health-icon
Depression ..
Im taking tablet of zapiz.0.5 mg and clonil 50mg tablets of intaspharma through Dr prescription.for the symptoms of depression and disturbance .past 1 yr am taking this tablet literary am addicted it .how am come out for this drug . With out dis drug little irritation on my body ..so am mentally addicted it .
150 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi dere, Going thru ur problem makes it obvious dat u want to do away with this medicine. These medicines r known to have withdrawal effects after once its stopped suddenly and that too last for a few days after which they go away. But any attempt of that nature must ideally be done by tapering the dose gradually and strictly under the guidance of a doctor so as to avoid any adverse event. I hope this helps. Feel free to consult further. Takr care.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Drugs prescribed for depression
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.